Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

September 3, 2012Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 3, 2012, 4:02 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 4:02 PM EDT (20:02 UTC)
Expired
Sep 3, 2012, 4:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WWUS82 KFFC 032002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT MON SEP 3 2012

GAZ078-089-090-032045-
402 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES WEST OF GOAT ROCK LAKE TO 10 MILES
WEST OF COLUMBUS...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE GOAT ROCK LAKE...GREEN
ISLAND HILLS...COLUMBUS...ROSE HILL...BIBB CITY...COLUMBUS
METROPOLITAN AIRPORT...LAUREL HILLS...HIGHLAND PARK...AVONDALE...
BATTLE PARK...CUSTER ROAD TERRACE...SAINT MARYS HILLS...BENNING
PARK...BENNING HILLS AND CARTER ACRES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3267 8509 3268 8485 3248 8473 3231 8480
      3235 8499 3243 8497 3246 8501 3249 8500
      3259 8508 3262 8509 3264 8511
TIME...MOT...LOC 2003Z 277DEG 24KT 3264 8516 3252 8508
          3244 8512

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:34 PM EDT, 28 minutes earlier.

Area forecast discussion, Sep 3, 3:34 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON SEP 3 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

REMNANTS OF ISAAC STILL SPINNING NEAR THE IN/KY BORDER THIS
AFTERNOON. TWO RAIN BANDS MOVING THROUGH GA AT THE MOMENT. THE FIRST
ONE IS DOWN ALONG THE GA COAST WITH THE SECOND NOW MOVING THROUGH
THE ATL/AHN AREAS. MAINLY SHOWERS WITH THIS BAND BUT THERE ARE SOME
ISOLATED THUNDERSTORMS . THESE STORMS ARE NOT SEVERE BUT THEY ARE
INCREASING IN INTENSITY AS THEY MOVE INTO MORE UNSTABLE AIR ACROSS
CENTRAL GA. INSTABILITIES HAVE INCREASED INTO THE 1500-2500 J/KG
RANGE ACROSS CENTRAL GA AND WILL SUPPORT SOME STRONG STORMS. MODELS
INDICATING POSSIBLE MCS DEVELOPMENT OVERNIGHT JUST WEST OF THE CWA.
HAVE KEPT POPS HIGH THROUGH TUESDAY...WITH GENERALLY LIKELY ACROSS
MUCH OF THE CWA. ALTHOUGH BEST DESTABILIZATION IS OCCURRING RIGHT
NOW...THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT ISOLATED TO
SCATTERED THUNDERSTORMS THROUGH THE OVERNIGHT HOURS.
MOST PLACES WILL SEE PRECIPITATION AMOUNTS OF 1-2 INCHES THROUGH THE
SHORT TERM. FLASH FLOOD GUIDANCE WELL ABOVE THIS SO DO NOT
ANTICIPATE ANY ISSUES. AS FOR TEMPERATURES...MAV GUIDANCE HA BEEN
RUNNING A BIT COLD ON MIN TEMPS AND A BIT WARM ON MAX TEMPS. HAVE
MADE SLIGHT ADJUSTMENTS TO COMPENSATE FOR THIS.

01

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

LATEST EXTENDED GUIDANCE SHOWS BEST MOISTURE HANGING AROUND A
LITTLE LONGER INTO WEDNESDAY AND THURSDAY AND ONLY CHANGE WAS TO
BUMP UP INTO LOW LIKELY/HIGH CHANCE RANGE. REMAINDER OF THE
EXTENDED REMAINS UNCHANGED.

DEESE

TROPICAL MOISTURE BECOMES STRETCHED OUT ACROSS THE CWA THROUGH
WEDNESDAY WITH SOME HINT AT DRYING THURSDAY INTO FRIDAY AS THE
UPPER RIDGE NOSES EASTWARD. HAVE NOT REMOVED POPS FOR THE BRIEF
DRIER PERIOD...JUST REDUCED THEM OVER MUCH OF THE CWA. BY THE
WEEKEND BOTH MODELS SHOW A SIGNIFICANT CLOSED LOW DEVELOPING
VICINITY OF THE OHIO VALLEY. THIS KEEPS THE UNSETTLED WEATHER OVER
THE CWA AND HAVE CONTINUED WITH CHANCE OR SLIGHT CHANCE POPS.
MODEL MAX TEMPERATURES LOOKED A BIT HIGH GIVEN THE UPPER PATTERN
SO HAVE TWEAKED THEM DOWN A BIT MOST AREAS.

41

&&

.AVIATION... 18Z UPDATE... CURRENT RADAR LOOP SHOWS SHOWERS AND
ISOLATED THUNDERSTORMS MOVING INTO THE AREA. SHRA/TSRA ACTIVITY
HAVING A HARD TIME GETTING INTO THE AIRPORTS AIRSPACE SO HAVE
BACKED UP THE TIMING ON PRECIP IN THE TAF. PRECIP SHOULD START
AFFECTING ATL BY 20Z-21Z. PRECIPITATION IS EXPECTED TO CONTINUE
OFF AND ON THROUGH THE TAF PERIOD. WINDS WILL STY OUT OF THE W-SW
WITH SPEEDS IN THE 5-10KT RANGE. CEILINGS HOOVERING AROUND
2500-3500FT AT THE MOMENT. THEY ARE EXPECTED TO LIFT A BIT THROUGH
00Z THEN FALL BACK INTO THE MVFR TO IFR RANGE THROUGH TUESDAY
MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT HIGH ON WINDS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  71  87 /  80  60  50  50
ATLANTA         73  84  72  86 /  80  60  40  40
BLAIRSVILLE     68  79  65  82 /  90  70  50  40
CARTERSVILLE    72  85  71  86 /  80  70  50  40
COLUMBUS        74  88  73  89 /  70  60  40  50
GAINESVILLE     72  82  71  85 /  80  70  50  50
MACON           73  89  72  89 /  70  60  40  50
ROME            72  86  71  87 /  80  70  40  30
PEACHTREE CITY  71  85  71  86 /  80  60  40  40
VIDALIA         74  91  73  90 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Sep 3, 1:54 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT MON SEP 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
154 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE STORMS LIKELY THIS EVENING.

.SYNOPSIS...
TROPICAL MOISTURE WILL PERSIST OVER NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT. THE REMNANTS OF TROPICAL STORM ISAAC HAVE MOVED
INTO THE OHIO AND TENNESSEE VALLEYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING
WINDS...PERIODS OF HEAVY RAIN WITH POSSIBLE STREET FLOODING AND
OCCASIONAL LIGHTNING. THERE WILL BE AN ISOLATED TORNADO RISK THIS
EVENING OVER SOUTH AND SOUTHWEST PORTIONS OF THE AREA.

.DISCUSSION...
DEEP TROPICAL MOISTURE REMAINS OVER GEORGIA. THE DYNAMICS ASSOCIATED
WITH THE REMNANTS OF ISAAC WILL AFFECT THE TENNESSEE VALLEY TODAY
AND TONIGHT. MODERATE INSTABILITY...MODERATE VERTICAL SHEAR
COMBINED WITH THE ABUNDANT MOISTURE AND DAYTIME HEATING SHOULD
PRODUCE SCATTERED THUNDERSTORMS THROUGH TONIGHT. ISOLATED STORMS
WILL LIKELY BECOME SEVERE OVER PORTIONS OF SOUTH AND SOUTHWEST GEORGIA
THIS EVENING. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE OVER
WESTERN SECTIONS THROUGH THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE TROPICAL AIR MASS WILL CONTINUE THROUGH MOST OF THE PERIOD WITH
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 3, 2:55 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT MON SEP 3 2012

GAZ093>095-104>106-031945-
255 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER...
PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 345 PM
EDT...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MARSHALLVILLE TO SUMTER...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
SUMTER...PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES THROUGH
345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT
RIVER WMA...DOOLING...BYROMVILLE...SUMTER...HUNTINGTON...METHVINS...
WINCHESTER...FIVE POINTS...MARSHALLVILLE...LAMAR...DRAYTON...
LILLY...SAINT LOUIS...LESLIE AND DESOTO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3189 8437 3219 8401 3248 8400 3255 8370
      3218 8363 3190 8398 3191 8432 3191 8433
      3188 8433 3187 8435
TIME...MOT...LOC 1853Z 271DEG 14KT 3246 8396 3219 8390
          3192 8423
Special weather statement, Sep 3, 3:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON SEP 3 2012

GAZ027-036>038-049-050-060-061-031945-
307 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PUTNAM...
OGLETHORPE...OCONEE...MORGAN...MADISON...CLARKE...GREENE AND HANCOCK
COUNTIES UNTIL 345 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BEECHWOOD HILLS TO 5 MILES SOUTH OF
PHOENIX...MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
PUTNAM...OGLETHORPE...OCONEE...MORGAN...MADISON...CLARKE...GREENE
AND HANCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE ROSE HILL...PHOENIX...WRAYSWOOD...CAREY...
GRESHAMVILLE...BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF
GEORGIA...WHITEHALL...ATHENS...WATKINSVILLE...PARKS
MILL...SWORDS...BARNETT SHOALS...REYNOLDS PLANTATION AND PENFIELD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3422 8313 3381 8297 3378 8299 3372 8297
      3370 8300 3368 8297 3362 8297 3362 8300
      3360 8299 3359 8301 3351 8298 3347 8301
      3344 8298 3334 8331 3356 8333 3395 8344
TIME...MOT...LOC 1907Z 232DEG 22KT 3395 8337 3362 8323
          3336 8327
Special weather statement, Sep 3, 3:46 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON SEP 3 2012

GAZ027-038-032015-
346 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OGLETHORPE
AND MADISON COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DANIELSVILLE TO POINT PETER...MOVING
NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS OGLETHORPE
AND MADISON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE SANDY CROSS...POINT PETER...SMITHONIA...
WATSON MILL BRIDGE STATE PARK...PAOLI...COLBERT...COMER...CARLTON...
DANIELSVILLE AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3423 8307 3417 8309 3415 8305 3410 8303
      3401 8293 3402 8291 3401 8289 3393 8298
      3396 8317 3411 8330 3425 8319 3427 8311
TIME...MOT...LOC 1946Z 217DEG 27KT 3414 8318 3408 8303
          3400 8294
Special weather statement, Sep 3, 4:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON SEP 3 2012

GAZ072-073-082>084-095-032030-
400 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN...BIBB AND HOUSTON COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GORDON TO ROBINS AIR FORCE BASE...MOVING
NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS
TWIGGS...JONES...WILKINSON...BALDWIN...BIBB AND HOUSTON COUNTIES
THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ROBINS AIR FORCE BASE...HUBER...DRY
BRANCH...JEFFERSONVILLE...FRANKLINTON...MOUNTAIN SPRINGS...GREENBERRY
CROSSROADS...GRISWOLDVILLE...RIPLEY...BULLARD...MYRICKS
MILL...GORDON...BULLARD...IVEY AND COOPERS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3275 8361 3295 8347 3316 8312 3286 8317
      3263 8332 3255 8360
TIME...MOT...LOC 2000Z 229DEG 21KT 3290 8338 3268 8342
          3260 8355
Special weather statement, Sep 3, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT MON SEP 3 2012

GAZ078-089-090-032045-
402 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES WEST OF GOAT ROCK LAKE TO 10 MILES
WEST OF COLUMBUS...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE GOAT ROCK LAKE...GREEN
ISLAND HILLS...COLUMBUS...ROSE HILL...BIBB CITY...COLUMBUS
METROPOLITAN AIRPORT...LAUREL HILLS...HIGHLAND PARK...AVONDALE...
BATTLE PARK...CUSTER ROAD TERRACE...SAINT MARYS HILLS...BENNING
PARK...BENNING HILLS AND CARTER ACRES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3267 8509 3268 8485 3248 8473 3231 8480
      3235 8499 3243 8497 3246 8501 3249 8500
      3259 8508 3262 8509 3264 8511
TIME...MOT...LOC 2003Z 277DEG 24KT 3264 8516 3252 8508
          3244 8512

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Sep 3, 2:55 PM EDTSpecial Weather StatementFFCDooly50 min
Sep 3, 3:07 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Oglethorpe38 min
Sep 3, 3:46 PM EDTSpecial Weather StatementFFCMadison29 min
Sep 3, 4:00 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs30 min
Sep 3, 4:08 PM EDTSpecial Weather StatementFFCCrisp52 min
Sep 3, 4:29 PM EDTSpecial Weather StatementFFCWilkinson31 min
Sep 3, 4:41 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart34 min
Sep 3, 4:51 PM EDTSpecial Weather StatementFFCBibb, Jones39 min
Sep 3, 4:58 PM EDTSpecial Weather StatementFFCCrisp32 min
Sep 3, 5:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Sep 3, 5:20 PM EDTSpecial Weather StatementFFCMarion25 min
Sep 3, 5:27 PM EDTSpecial Weather StatementFFCBaldwin, Jones33 min
Sep 3, 5:41 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor, Webster34 min
Sep 3, 5:58 PM EDTSpecial Weather StatementFFCBaldwin, Hancock32 min
Sep 3, 6:11 PM EDTSpecial Weather StatementFFCCrawford, Macon, Peach, Schley, Sumter, Taylor34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.